Sadjidon -
Departemen Matematika, Fakultas Matematika Komputasi Dan Sains Data, Institut Teknologi Sepuluh Nopember Surabaya

Published : 7 Documents Claim Missing Document
Claim Missing Document
Check
Articles

Found 1 Documents
Search
Journal : International Journal of Computing Science and Applied Mathematics

Construction of Convergent Sequence in Cone 2-Normed Spaces Sadjidon Sadjidon; Mahmud Yunus; Sunarsini Sunarsini
(IJCSAM) International Journal of Computing Science and Applied Mathematics Vol 1, No 1 (2015)
Publisher : Institut Teknologi Sepuluh Nopember

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (46.168 KB) | DOI: 10.12962/j24775401.v1i1.1475

Abstract

We introduce an idea of convergent sequence in a cone 2-normed space. We show that the convergence in 2-normed spaces using the definition of 2-norm by considering its dual space. Then we construct the convergence in cone 2-normed space, particularly for l2-space.